MathSciNet Relay Station
MathSciNet bibliographic data
MR1015084 68Q25 (20C40 94A11)
Clausen, Michael Fast generalized Fourier transforms. Theoret. Comput. Sci. 67 (1989), no. 1, 55–63.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement